Volume 10, Issue 2
December 2022

Black-Scholes Model and Profit and Loss Attribution of Options John Gupta-She American Review of Mathematics and Statistics, 10(2), pp. 1-8
DOI: 10.15640/arms.v10n2a1      URL: http://dx.doi.org/10.15640/arms.v10n2a1
View Abstract | Full Text (PDF)
A Polynomial-Time Redundancy Allocation Model Benedict Nmah American Review of Mathematics and Statistics, 10(2), pp. 9-25
DOI: 10.15640/arms.v10n2a2      URL: http://dx.doi.org/10.15640/arms.v10n2a2
View Abstract | Full Text (PDF)